MathSciNet Relay Station
MathSciNet bibliographic data
MR859017 (87j:65113) 65M10 (45K05 65R20)
Sloan, I. H.; Thomée, V. Time discretization of an integro-differential equation of parabolic type. SIAM J. Numer. Anal. 23 (1986), no. 5, 1052–1061.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement